MathSciNet Relay Station
MathSciNet bibliographic data
MR120167 (22 #10924) 05.00
Erdős, P.; Rényi, A. On random graphs. I. Publ. Math. Debrecen 6 1959 290–297.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement